# SDR USAA070315

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5, S16L HAS CRACK.  FAB'D NEW WEB PER BOEING DWG 65-17684; SRM 51-30-01, DEFECT SIZE: 2 INCHES.
